# SDR 2000ZZZM197

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 807 - ACY - FORWARD SECTION 'E PATH' LIGHTS INOPERATIVE.  REPLACED FORWARD SECTION EMERGENCY LIGHT BATTERY PACK.  (M)
